# SDR HEEA0016582

- Difficulty date: October 28, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N21498
- Make and model: Bell 412
- Aircraft serial: 36003
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 7000298901
- Condition: Failed
- Location: Afcs
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 HELIPILOT KICKS OFF 14 FIT = SAS ATT MODE LIGHTS REMAIN ON AT SAME TIME.
